# SDR ASAA201812117308

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,476 hours, 6,712 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED B737-900 FIM TASK 21-53 TASK 803, FAULT RESETS. LH PACK OPN NML PER FIM 21-53 TASK 803.
